Previous |  Up |  Next


Title: Existence to singular boundary value problems with sign changing nonlinearities using an approximation method approach (English)
Author: Lü, Haishen
Author: O'Regan, Donal
Author: Agarwal, Ravi P.
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 52
Issue: 2
Year: 2007
Pages: 117-135
Summary lang: English
Category: math
Summary: This paper studies the existence of solutions to the singular boundary value problem \[ \left\rbrace \begin{array}{ll}-u^{\prime \prime }=g(t,u)+h(t,u),\quad t\in (0,1) , u(0)=0=u(1), \end{array}\right.\] where $g\:(0,1)\times (0,\infty )\rightarrow \mathbb{R}$ and $h\:(0,1)\times [0,\infty )\rightarrow [0,\infty )$ are continuous. So our nonlinearity may be singular at $t=0,1$ and $u=0$ and, moreover, may change sign. The approach is based on an approximation method together with the theory of upper and lower solutions. (English)
Keyword: singular boundary value problem
Keyword: positive solution
Keyword: upper and lower solution
MSC: 34B15
MSC: 34B16
idZBL: Zbl 1164.34351
idMR: MR2305869
DOI: 10.1007/s10492-007-0006-5
Date available: 2009-09-22T18:28:51Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] R.  P.  Agarwal, D.  O’Regan: Singular Differential and Integral Equations with Applications.Kluwer Academic Publishers, Dordrecht, 2003. MR 2011127
Reference: [2] P.  Habets, F.  Zanolin: Upper and lower solutions for a generalized Emden-Fower equation.J.  Math. Anal. Appl. 181 (1994), 684–700. MR 1264540, 10.1006/jmaa.1994.1052
Reference: [3] D.  O’Regan: Theory of Singular Boundary Value Problems.World Scientific, Singapore, 1994. MR 1286741
Reference: [4] H.  Lü, D.  O’Regan, and R. P.  Agarwal: An Approximation Approach to Eigenvalue Intervals for Singular Boundary Value Problems with Sign Changing appear.


Files Size Format View
AplMat_52-2007-2_3.pdf 358.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo